I am currently on day 6 of my second month of Sprintec. I have noticed an increase in vagina discharge. It is gooey and clear with a little white substance? Is this normal?
I know one of the side effects is increased vaginal discharge. I just started Sprintec three weeks ago from another pill and I’m experiencing the same thing along with extremely tender breasts. Hope yours has gotten better!
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Aug 2012 • 1 answer
Been on tri sprintec ( orth tri cycles) , having low cramps, heavy vaginal discharge, could I be pr?
Updated 23 May 2013 • 2 answers
Updated 22 May 2015 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 5 Sep 2015 • 1 answer